# SDR AALA996050

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5220 · Emergency Exits
- Part: Connector
- Part number: DC26F106PW
- Condition: Failed
- Location: Tailcone Switch
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, TAILCONE UNSAFE LIGHT APPEARED. TAXIED CLEAR AT RUNWAY.  F/A REPORTED TAILCONE WAS ATTACHED.  INSPECTED ALL LOCKS AND CABLES.  ALL SECURED, NO DEFECTS NOTED.  CLEANED CANNON PLUG TO UNLATCH SWITCH.  OPS CHECK GOOD.  (M)
